American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Nicolai Hähnle, Steven Klee and Vincent Pilaud. Obstructions to weak decomposability for simplicial polytopes. Proc. Amer. Math. Soc. 142 (2014) 3249-3257.
Abstract, references, and article information
View Article: PDF

[2] A. A. Ayzenberg. Substitutions of polytopes and of simplicial complexes, and multigraded betti numbers. Trans. Moscow Math. Soc. 74 (2013) 175-202.
Abstract, references, and article information
View Article: PDF

[3] Satoshi Murai and Eran Nevo. The flag $f$-vectors of Gorenstein* order complexes of dimension $3$. Proc. Amer. Math. Soc. 142 (2014) 1527-1538.
Abstract, references, and article information
View Article: PDF

[4] Benjamin Braun and Matthew Zeckner. Deformation retracts of neighborhood complexes of stable Kneser graphs. Proc. Amer. Math. Soc. 142 (2014) 413-427.
Abstract, references, and article information
View Article: PDF

[5] Lauren K. Williams. Cluster algebras: an introduction. Bull. Amer. Math. Soc. 51 (2014) 1-26.
Abstract, references, and article information
View Article: PDF

[6] Yi-Huang Shen. When will the Stanley depth increase?. Proc. Amer. Math. Soc. 141 (2013) 2265-2274.
Abstract, references, and article information
View Article: PDF

[7] Francisco Santos. Some acyclic systems of permutations are not realizable by triangulations of a product of simplices. Contemporary Mathematics 589 (2013) 317-328.
Book volume table of contents
View Article: PDF

[8] Satoshi Murai. $h$-vectors of simplicial cell balls. Trans. Amer. Math. Soc. 365 (2013) 1533-1550.
Abstract, references, and article information
View Article: PDF

[9] Lukas Katthän. On homology spheres with few minimal non-faces. Proc. Amer. Math. Soc. 140 (2012) 2489-2500.
Abstract, references, and article information
View Article: PDF

[10] Matteo Varbaro. Symbolic powers and matroids. Proc. Amer. Math. Soc. 139 (2011) 2357-2366. MR 2784800.
Abstract, references, and article information
View Article: PDF

[11] David Cook II. The structure of the Boij-Söderberg posets. Proc. Amer. Math. Soc. 139 (2011) 2009-2015. MR 2775378.
Abstract, references, and article information
View Article: PDF

[12] Martin Tancer. Non-representability of finite projective planes by convex sets. Proc. Amer. Math. Soc. 138 (2010) 3285-3291. MR 2653958.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1